Oscillating kernels that map$H$^{1}into$L$^{1}

Gary Sampson Department of mathematics, Texas A & M University

TBD mathscidoc:1701.332524

Arkiv for Matematik, 18, (1), 125-144, 1979.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 389 downloads ] [ 0 comments ]
@inproceedings{gary1979oscillating,
  title={Oscillating kernels that map$H$^{1}into$L$^{1}},
  author={Gary Sampson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508311844333},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={125-144},
  year={1979},
}
Gary Sampson. Oscillating kernels that map$H$^{1}into$L$^{1}. 1979. Vol. 18. In Arkiv for Matematik. pp.125-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508311844333.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved